# SDR SWAA2020110924524

- Difficulty date: October 18, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 273A9112
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 AND LBL 24.75 AT CENTER WING BOX.  REPLACED ANGLE LOCATED BS 695 AND LBL 24.75 AT CENTER WING BOX, IAW SRM B737-700 51-40-02 AND DWG 273A9112 REV B.
